Selected Articles in Journals
- Chandra Chekuri and Julia Chuzhoy, Polynomial bounds for the grid-minor theorem, Journal of the ACM, 40:1-40:65 (2016).
- Chandra Chekuri, Sungjin Im and Benjamin Moseley, Online Scheduling to Minimize Maximum Response Time and Maximum Delay Factor, Theory of Computing, Vol 8, May 2012.
- G. C\'alinescu, C. Chekuri, M. Pal and J. Vondr\'ak : Maximizing a Monotone Submodular Function subject to a Matroid Constraint, SIAM Journal on Computing, 40(6):1740--1766. Published online, Dec 2011.
- Chandra Chekuri, Sanjeev Khanna, F. Bruce Shepherd: Edge-Disjoint Paths in Planar Graphs with Constant Congestion. SIAM J. Comput. 39(1): 281-301 (2009)
- C. Chekuri and S. Khanna, "A PTAS for the Multiple Knapsack Problem," SIAM Journal on Computing, 35(3): pp. 713-728, 2006.
- Associate Editor, Mathematics of Operations Research, March 2013-present
- Associate Editor, Mathematical Programming Ser A, Jan 2009-Jan 2016
Conferences Organized or Chaired
- Program Committee Chair, ACM-SIAM SODA 2014
- Program Committee Chair, APPROX 2005